Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diarrhea While Sleeping. Sick with bronchitis. Took levequin. What are the findings and required treatment?

Diarrhea While Sleeping two nights in a row. I was sick with bronchitis almost 2 weeks ago and levequin was prescribed. I went to see a nurse practitioner and she said it was viral and that if i didn't feel well enough in 3 days to go back to see her. I have never had this problem and it is getting old quick. I try to take meds to stop the diarrhea but no avail. If i don't eat of course i don't have this issue. i believe that i need to see a doctor that can help me figure out what the issue soon but i don't even know where to start.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Either you may be suffering from acute infectious enteritis or antibiotic associated diarrhea as you were taking levofloxacin

So get a stool examination routine microscopy if it contain leucocytes or pus cells then take a course of antibiotics or otherwise take combination of pre and probiotic and stop levequin if you are still taking

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor